See Alike in...

Alike App

Browser

butterflylov3r1233

808d

anyone have any advice on how to deal with/manage heart palpitations? i’ve had so many ekgs and heart monitors done and they all say that everything is fine. it could just be my pots but i stay hydrated, eat enough salt, cut out any traces of caffeine and alcohol and nothing is working!!! very annoyed at the lack of answers i’ve been getting recently so i’m trying to see if anyone on here has found anything that has helped. (i also take magenesium and am on a beta blocker, midodrine, and prozac. i also take omega 3 and vitamin d supplements as well.

Top reply
    • butterflylov3r1233

      808d

      @SJP yes actually! my potassium levels are low. should i look into getting a potassium supplement?

    • SJP

      808d

      Prozac can cause low salt, so you might need to up the salt even more 😬. Have you looked into low potassium or low calcium? Based on the other meds you take, I'd guess those may be low?

      • butterflylov3r1233

        808d

        @SJP yes actually! my potassium levels are low. should i look into getting a potassium supplement?

    • hazyeclipse

      808d

      I've heard corlanor can help

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion